MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; Permanent Pacemaker Electrode

BOSTON SCIENTIFIC CORPORATION FLEXTEND; Permanent Pacemaker Electrode
Model Number 4087
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
FLEXTEND
Common Device Name
Permanent Pacemaker Electrode
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - Del Caribe
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50739845
Report Number2124215-2026-48803
Device Sequence Number10599859
Product Code DTB
UDI-Device Identifier00802526397738
UDI-Public(01)00802526397738(17)080608
Combination Product (Y/N)Y
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/07/2008
Device Model Number4087
Device Catalogue Number4087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured06/07/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale